# SDR YENA2023021400168

- Difficulty date: February 10, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N508JL
- Make and model: Airbus A320-232
- Aircraft serial: 01257
- Aircraft time: 78,369 hours, 28,851 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 68 RH SIDE HORIZONTAL FLANGE RADIUS AT STGR 22 AFT WEB FACE, CRACK LENGTH IS 1.500 INCH APPROX, AT AFT GALLEY AREA (1EA); ACCOMPLISHED PERMANENT REPAIR IAW AEROMAN WO 2022-453/1, NR 2022-676465 AND JETBLUE EC A23-027-01.
